ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boxicity and maximum degree

Chandran, L Sunil and Francis, Mathew C and Sivadasan, Naveen (2008) Boxicity and maximum degree. In: Journal of Combinatorial Theory - Series B, 98 (2). pp. 443-445.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6WHT-4PP1YHY-1.pdf - Published Version
Restricted to Registered users only

Download (82Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

A d-dimensional box is a Cartesian product of d closed intervals on the real line. The boxicity of a graph is the minimum dimension d such that it is representable as the intersection graph of d-dimensional boxes. We give a short constructive proof that every graph with maximum degree D has boxicity at most 2D2. We also conjecture that the best upper bound is linear in D.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Boxicity;Maximum degree;Square of a graph;Chromatic number.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 09 Mar 2010 07:02
Last Modified: 19 Sep 2010 05:56
URI: http://eprints.iisc.ernet.in/id/eprint/26048

Actions (login required)

View Item View Item